Publicação:
Extended Cahill-Glauber formalism for finite-dimensional spaces: I. Fundamentals

Nenhuma Miniatura disponível

Data

2005-07-08

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Iop Publishing Ltd

Tipo

Artigo

Direito de acesso

Acesso restrito

Resumo

The Cahill-Glauber approach for quantum mechanics on phase space is extended to the finite-dimensional case through the use of discrete coherent states. All properties and features of the continuous formalism are appropriately generalized. The continuum results are promptly recovered as a limiting case. The Jacobi theta functions are shown to have a prominent role in the context.

Descrição

Palavras-chave

Idioma

Inglês

Como citar

Journal of Physics A-mathematical and General. Bristol: Iop Publishing Ltd, v. 38, n. 27, p. 6239-6251, 2005.

Itens relacionados

Financiadores

Unidades

Departamentos

Cursos de graduação

Programas de pós-graduação